Behaviour of three dimensional rectangular hollow section Tee joints under axial branch loads

Behaviour of three dimensional rectangular hollow section Tee joints under axial branch loads

Title
Behaviour of three dimensional rectangular hollow section Tee joints under axial branch loads
Author
DAVIES GWYNNE|COUTIE MG
Publish Date
31 Jul 1993
Media Type
Journal article
Number
CONF 624.014.27(061.3) INT
Code
20717
Source
Tubular Structures V Fifth International Symposium Nottingham 1993
Volume
Proceedings
Page
429-36

Related Content